# SDR 2008UALA01752

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 24,138 hours, 3,096 cycles
- Engine: Pwa PW4090
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Condition: Bent
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENT PIN ON FWD DUMP CARGO FIRE BOTTLE PRESS SWITCH.  INSTALLED NEW FIRE BOTTLE PER MM 26 23 01.AC OK FOR SERVICE.
